Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it because of having unprotected sex that my periods have been delayed ?

i had unprotected sex last month, this month my period is delayed, so, i taken 4 nos. of ovral g tablets, will i get my periods???? if, yes, with in how many days..
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.ovral g is use for contraception purpose but it don't protect unprotected sex means you have to take it for whole month regularly.firstly you done urine pregnancy test.if it negative then take meprate(10mg) 3 times aday for 3 day.then stop it after stoppage of medicine you get your period in 3 to 4 days.
Answered: Tue, 26 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor